# SDR SWAA2024020547996

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 22,571 hours, 11,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD GALLEY OB EMERGENCY FLASHLIGHT HOLDER TEST LIGHT DOESN'T BLINK<[01] R & R FLASHLIGHT BATTERY PER AMM 25-64-00.
